Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Black discharge during period, stressed. Is that normal?

Hi, I'm 21, 100lbs... my period was on the week of the end of february(24-28) Period lasts b/w 30-36 days... but on my period i had black discharge for a couple of days in the end of my period.. and all march i did not get my period.. and according to me.. ignoring some of the black spotting days.. it's now been 39 days since my period. Is that normal? I have been stressing alot this month too. Does that affect it?
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
thanks for using health care magic.
I have gone through your available history. black discharge is common to have along with menstruation.
delay of cycle for few days are common. if you have sexual intercourse without protection, you should check for pregnancy test.
Stress is known to cause delay in menstrual cycle. you can start stress management for the same.
Answered: Thu, 11 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor